Path-following methods for a class of constrained minimization problems in function space

Hintermüller, Michael and Kunisch, Karl (2006) Path-following methods for a class of constrained minimization problems in function space. SIAM Journal on Optimization, 17 (1). pp. 159-187. ISSN 1052-6234

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:36
Last Modified: 20 Jun 2012 14:06
URI: http://sro.sussex.ac.uk/id/eprint/17389
📧 Request an update